# SDR UPS06145999

- Difficulty date: December 31, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 5,103 hours, 3,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381337900040
- Condition: Damaged
- Location: Fr 52 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CARGO COMPARTMENT FLOOR FRAME 52 BTWN FLOOR PNL 242EK AND 242ZJ FRAME DAMAGED PN 99589.  REMOVED AND REPLACED FRAME IAW SRM 51-40-00.
